# SDR 3

- Difficulty date: December 30, 2003
- Submitted: December 30, 2003
- Operation: General aviation
- Make and model: Cessna TU206D
- Aircraft serial: U20605485
- Aircraft time: 7,642 hours
- Engine: Cont TSIO520M
- Engine time: 3,626 hours
- Propeller: Mcauly D3A34C403
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 464P5A42
- Condition: Cracked
- Location: Nlg
- Part time: 560 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REMOVE THE NOSE LANDING GEAR FOR ITS SERVICING AND LUBRICATION, THE TECHNICIAN DISCOVERED THE DRAG LINK REAR ATTACHMENT BOLT (NAS 464P5A42) WAS SHEARED.
